# SDR ABXA20140430115

- Difficulty date: April 30, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147VB121
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300132
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FUSELAGE STATION 676, STRINGER 24L LOWER FWD LOCK FASTENER IN SPLICE ON BACKSIDE HAS A CRACK RUNNING FROM IT THEN AFT.  R & R DAMAGED STRINGER SECTION AT FS 670 TO 710 STRINGER 24L IAW B653-60933-MR REV IR DATED 04-01-2014.  SDR INFO CRACKED 3 INCHES, PN 143T3001-32, PART NAME STRINGER, SN NSN, FS & BS LOC 676, STR & WS LOC STRINGER 24L.  ACFT WAS GNDED.
